# SDR ASAA2017080121512

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 17,376 hours, 5,718 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 005605
- Condition: Inoperative
- Location: Multi Function
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU INOPERATIVE.  ACFT GROUNDED. REPLACED F/O MCDU IAW 34-61-01-400-802 & ME-04 ASA-4190942.
